# SDR M36R20111026004

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: General aviation
- Aircraft: N1120W
- Make and model: Cessna 208B
- Aircraft serial: 208B0388
- Aircraft time: 9,467 hours, 13,259 cycles
- Engine: Pwa PT6A114A
- Engine time: 9,572 hours, 14,439 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: 723655
- Condition: Detached
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE THE PILOT REPORTED ENGINE OIL INDICATORS SHOWING OIL PRESSURE LOWER AND TEMPERATURE HIGHER THAN NORMAL.  LATER UPON REMOVAL AND INSPECTION OF THE ENGINE OIL COOLER VERNATHERM IT WAS NOTED THAT IT HAD STARTED TO COME APART DUE TO THE FAILURE OF AN INTERNAL SNAP RING. THIS CAUSED A RESTRICTION OF THE ENGINE OIL COOLING SYS RESULTING IN THE ABNORMAL READINGS. WHEN THE VERNATHERM WAS REPLACED THE ENGINE OIL PARAMETERS RETURNED TO NORMAL.
